# SDR 08FDEA01309

- Difficulty date: April 4, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, SEAT TRACK I/B FLANGE CORRODED, BS; 1110 - 1130, RBL 45 REMOVED CORROSION AND SEAT TRACK IS OUT OF LIMITS.  FABRICATED NEW SEAT TRACK,   DRILLED, TREATED AND PRIMED AND INSTALLED.  REFERENCE BOEING DOCUMENT NR 65-86245/ID 000  FRAME NR 2 SRM 51-10-2/PAGE 2 AND SRM 51-30-2/ PAGE 2.  CLASSIFIED AS A MINOR REPAIR.
